Higher rank curved Lie triples

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Jost-Hinrich EschenburgGND
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/29581
URL:https://projecteuclid.org/euclid.jmsj/1191593908
Parent Title (English):Journal of the Mathematical Society of Japan
Type:Article
Language:English
Year of first Publication:2002
Release Date:2017/07/21
Volume:54
Issue:3
Pagenumber:551
First Page:564
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Differentialgeometrie